Next Article in Journal
Finite Element Based Overall Optimization of Switched Reluctance Motor Using Multi-Objective Genetic Algorithm (NSGA-II)
Next Article in Special Issue
A Robust Version of the Empirical Likelihood Estimator
Previous Article in Journal
Numerical Modeling of the Spread of Cough Saliva Droplets in a Calm Confined Space
Previous Article in Special Issue
Ordering Awad–Varma Entropy and Applications to Some Stochastic Models
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 575

Article: On the Computation of Some Interval Reliability Indicators for Semi-Markov Systems
Authors: by Guglielmo D’Amico, Raimondo Manca, Filippo Petroni and Dharmaraja Selvamuthu
Link: https://www.mdpi.com/2227-7390/9/5/575

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop